# SDR DL76L071050

- Difficulty date: August 7, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N193DN
- Make and model: Boeing 767332
- Aircraft serial: 28450
- Aircraft time: 48,146 hours, 7,242 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Engine
- Part serial: P1295
- Condition: Malfunctioned
- Location: Apu
- Part time: 30,597 hours, 37,507 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU AIR LOW DUCT PRESSURE--13 PSI.  REMOVED AND REPLACED APU PER MM. RETURNED APU BLEED VALVE TO NORMAL.
